MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1592/phco.19.3.232.30924

Медицинская библиотека · Pharmacotherapy · 1999

Judicious evaluation of adverse drug reactions: inaccurate assessment of 3-hydroxy-3-methylglutaryl coenzyme A reductase inhibitor-induced muscle injury.

Dietz B L, Oberg K C

Клинический случайСтатьяПеревод в очереди

Аннотация

Adverse reactions in two patients who received HMG CoA reductase inhibitor therapy were reinvestigated because of their rarity. A case of permanent forearm myalgia was thought to be caused by atorvastatin. Closer evaluation and work-up revealed underlying lateral epicondylitis, and atorvastatin was not considered the cause of the disability. In another patient, rhabdomyolysis was suspected to be secondary to simvastatin. However, after an extensive review, the reaction was believed to be compartment syndrome of the anterior tibial area. An adverse drug reaction report requires careful and judicious assessment to assign the correct probability for the event.

Для цитирования: Dietz B L, Oberg K C. Judicious evaluation of adverse drug reactions: inaccurate assessment of 3-hydroxy-3-methylglutaryl coenzyme A reductase inhibitor-induced muscle injury.. Pharmacotherapy. 1999. DOI: 10.1592/phco.19.3.232.30924.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.